# SDR SIMA20140215002

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,180 hours, 19,799 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE IN FLIGHT, AFTER LANDING USED RESET PROCEDURE.  STEERING FAILED AGAIN WHILE PARKING AT THE GATE.  DISCONNECTED & RECONNECTED J1, J2 & J3 ON NOSE WHEEL STEERING ECU IAW AMM 32-51-10.  OPERATIONS CHECKED GOOD IAW AMM 32-51-05.
